well i think noone really likes me noone ever answers back went to see my doctor and still cannot fully diagnose me with lupus have lots of symptoms swollen joints in my knee, hairloss, mouth sores, photosensitive,rash on my body ugly,pos ANA 1:160,c4 down ,pos ANTI-ro,and very strange generalized edema with no kidney or organ dammage help i look like a balloon and they do not know why?????????????????????
anyone have the same problem,...........................aksm4
I don't think that no one likes you... just seems like this is a quiet board. I too have had edema. Are you on steroids? How is your diet? Perhaps you could cut out all salt for a bit until the edema calms down? I find salt is terrible for me, edema wise. I also take a water pill my doctor gave me. Is your blood pressure still down? If it is up, they should be doing something about the edema. Try to get some extra potassium, bananas have a great amount. So does orange juice and a few other foods. Good luck!
Hi, I'm new to this site. I was diagnosed with lupus 4 years ago. My first symptoms were the non-itchy red rash with raised edges on my forearms and swollen feet. I was told I had plantar faciitis (swollen soles of feet) and the doctor (MD#1) had no clue about the rash. He prescribed Celebrex and in the following days I felt better, but my knees and ankles took turns swelling, my hips hurt,I could not stand for more than 20 minutes because my legs hurt, and my rash got much worse. Flash forward 2 weeks, during which time I have a wierd dx. from a dermatologist (MD#2) who did a biopsy of the rash, slightly positive ANA 1:40 and a lupus dx from an internist(MD#3)with the bedside manner of a rock. The rheumatologist (MD#4)I was referred to asked if my symptoms worsened after I was on Celebrex. Come to think of it, YES! Then he said my worsened rash and swelling could mean I was allergic to Sulfa (I had no known allergies), and therefore Celebrex, because it has a sulfonamide in its chemical makeup. People with lupus develop allergies. I was taken off the Celebrex and put on Naprosyn. Amazingly, the swelling went away and so did the rash. That rheumatologist (bless his heart!) was my doctor for 4 years (we moved) and he always told me I PROBABLY had lupus, but there were other autoimmune diseases that it could be (not a cheery thought). Time would tell. If you're on Celebrex, that might be part of the problem.
If anyone is still answering this--I have had "edema" in my body & face for 2 years for NO REASON, treated with diuretics. very frustrating- I have now been diagnosed with lupus, also have hashimotos thyroid....anyway- i would be glad to share stories -i hope you made progress. I have been taken off the diuretics, waiting to swell up like a balloon, It is SO HARD to find anything about edema- seems like a lost-forgotten "disease". I havent started a treatment plan yet for the lupus.Hope you figured it out.
I too feel frustrated some, as most of my posts go unanswered also! All of the symptoms you are having I've had for the past 8 years, and until I finally went for a second opinion and demanded a diagnosis, I was either told nothing, told nothing was wrong, or just that I had a "connective tissue disease". The laid back attitude was explained that they are hesitant to label a patient as having Lupus, because then it creates problems with insurance for the patient. They told me that the insurance companies don't know what to do with the diagnosis of connective tissue disease.
As far as the edema goes, I haven't experienced that, but I know that lupus can cause kidney problems, and if they aren't filtering correctly, then fluid can back up. If it is affecting your heart, then that can cause edema also. I would demand some better answers, and educate yourself on the signs/symptoms of problems with lupus, and then demand that you are being taken care of correctly. You are your own best advocate, and know yourself better than anyone else.
Hope that helps. Good luck.